# SDR ASAA2018110426725

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 42,742 hours, 12,759 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THE CONT CAB LIGHT ILLUMINATED. CK LIST WAS ACCOMP. WITH THE CONT CAB LIGHT REMAINING ON. TRIED PRESSING THE CAPT RECALL AND MC AND CONT CAB LIGHT REMAINED ON. LATER IN THE FLIGHT THE FO RECALL WAS PRESSED AND THE AIR COND LIGHT STAYED ON. PRESSED MC AND CONT CAB LIGHT WENT OUT. GROUNDED - YES. VERIFIED DISCREPANCY. FOUND CONTROL CABIN ZONE LIGHT ILLUMINATING. PERFORMED PRIMARY CONTROLLER BITE TEST REF AMM TASK 21-61-00-700-806-002, FOUND FLT DECK TRIM VALVE FAULT. ABLE TO RESET. OPERATED RT PACK FOR AN HOUR. NO FAULTS RETURNED. ACCOMPLISHED AMM TASK 21-61-00-700-806-002 PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, AFTER OPS TEST. SYS CKS NML.
